# SDR DALA2017122008757

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Fitting
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FITTINGS OF FLOOR PANEL P/N SAA9957828-11. FITTINGS WERE REPLACED PER SRM 51-10-4.
